# SDR ASAA2021110436634

- Difficulty date: November 4, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 19,633 hours, 6,251 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 143A7501111
- Part serial: NSN
- Condition: Corroded
- Location: Transition Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TRANSITION PNL LBL 21 CORRODED BETWEEN STA 500C + 16 TO STA 500L. GROUNDED - YES. REPAIRED FWD CARGO TRANSITION PNL AT LBL 21 BETWEEN STA 500C+16 TO STA 500L IAW B737-900 SRM 53-00-53-2R-5 DUE TO TRANSITION HAVING 100% MAT LOSS.
